# SDR CA030327003

- Difficulty date: March 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Aircraft time: 64,941 hours
- Engine: Pwa JT8D17
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10A824
- Condition: Failed
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB IN MANUAL FLIGHT , BEOND 5 DEG. LT WHEEL DEFLECTION AILERONS FELT VERY HEAVY 9 AS IF IN MANUAL REVERSION ) AT THIS POINT IN TIME RUDDER TRIM 0 UNITS AND ADI BALL CENTERED. AILERON TRIM 1/2 UNIT LT IN STABLE CRUISE. AILERON TOWER SHAFT UPPER BEARING REPLACED AND SYSTEM CHECKED SERVICEABLE.
